# SDR SWAA000204

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Contaminated
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FWD SERVICE DOOR EVACUATION SLIDE EMERGENCY LIGHT LENS FILLED WITH MOISTURE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
